# SDR GTIA2017061901988

- Difficulty date: June 19, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 44,053 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Leaking
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED AN ABNORMAL LOUD WHISTLING, HISSING NOISE FROM THE L2 DOOR.  STARTED AFTER TAKEOFF AND GETTING PROGRESSIVELY LOUDER IN CRUISE FLT.   INSPECTED THE L2 DOOR SEAL IAW AMM 52-10-00,. NO DEFECT FOUND.  PRESSURIZED IAW AMM 05-53-00, NO DEFECTS FOUND.
